Periodic flows of a non-Newtonian fluid between two parallel plates

A. M. Siddiqui, T. Hayat, S. Asghar

Research output: Contribution to journalArticle

53 Scopus citations


Exact solutions for the flows of a non-Newtonian fluid between two infinite parallel plates are obtained by using the theory of Fourier transform. The flows discussed are generated by periodic oscillations of one of the plates. Some interesting flows caused by certain special oscillations are also studied.

Original languageEnglish (US)
Pages (from-to)895-899
Number of pages5
JournalInternational Journal of Non-Linear Mechanics
Issue number5
StatePublished - Sep 1 1999


All Science Journal Classification (ASJC) codes

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Cite this